# SDR A6WA202305258614

- Difficulty date: May 25, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 43,419 hours, 41,440 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED PASSENGER DOOR WARNING MESSAGE IN FLIGHT. FA NOTED LIGHT AIR LEAK WHILE CABIN PRESSURE HELD NORMALLY. AFTER LANDING FA NOTED PASSENGER DOOR  HANDLE LIGHTLY UP FROM REGULAR POSITION. FA REPOSITIONED THE HANDLE, MESSAGE   DISAPPEARED.  *****AIRCRAFT REMOVED FROM SERVICE******* INSPECTED CLEANED AND LUBRICATED PAX DOOR SEAL IAW AMM 52-11-10.      PERFMORMED OPS CHECK OF CABIN DOOR PRESSURIZATION IAW AMM 21-31-00.    OPS CHECK GOOD. PERFORMED OPS CHECK OF PASSENGER DOOR IAW AMM          52-11-00. OPS CHECK GOOD. NO FURTHER DEFECTS AT THIS TIME
